On embeddings of proper and equicontinuous actions in zero-dimensional compactifications

Manoussos A, Strantzalos P (2007)
Transactions of the American Mathematical Society 359(11): 5593-5609.

Journal Article | Published | English

No fulltext has been uploaded

Author
;
Publishing Year
ISSN
PUB-ID

Cite this

Manoussos A, Strantzalos P. On embeddings of proper and equicontinuous actions in zero-dimensional compactifications. Transactions of the American Mathematical Society. 2007;359(11):5593-5609.
Manoussos, A., & Strantzalos, P. (2007). On embeddings of proper and equicontinuous actions in zero-dimensional compactifications. Transactions of the American Mathematical Society, 359(11), 5593-5609.
Manoussos, A., and Strantzalos, P. (2007). On embeddings of proper and equicontinuous actions in zero-dimensional compactifications. Transactions of the American Mathematical Society 359, 5593-5609.
Manoussos, A., & Strantzalos, P., 2007. On embeddings of proper and equicontinuous actions in zero-dimensional compactifications. Transactions of the American Mathematical Society, 359(11), p 5593-5609.
A. Manoussos and P. Strantzalos, “On embeddings of proper and equicontinuous actions in zero-dimensional compactifications”, Transactions of the American Mathematical Society, vol. 359, 2007, pp. 5593-5609.
Manoussos, A., Strantzalos, P.: On embeddings of proper and equicontinuous actions in zero-dimensional compactifications. Transactions of the American Mathematical Society. 359, 5593-5609 (2007).
Manoussos, Antonios, and Strantzalos, Polychronis. “On embeddings of proper and equicontinuous actions in zero-dimensional compactifications”. Transactions of the American Mathematical Society 359.11 (2007): 5593-5609.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Sources

arXiv math/0701172

Search this title in

Google Scholar